# SDR CA991103010

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 8SC0029029
- Condition: Split
- Location: Wing
- Part time: 3,055 hours
- Component: 85720063003
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED THE DEICE BOOT OUTBOARD OF THE NR 1 ENGINE WAS INOPERABLE.  THE DEICE BOOT HAD ONE SPLIT INFLATION TUBE.  THE LEADING EDGE ASSY  WAS REPLACED.
